# SDR ASAA2020111933574

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,891 hours, 14,508 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON MASTER CAUTION CAUTION RECALL.  RIGHT PACK EXTINGUISHES WHEN RESET.  GROUNDED-YES.  VERIFIED FAULT, ACCOMPLISHED ZONE TEMP CONT BITE.  NR 2 CONT SHOW ACT FAULT.  NR 1 SHOWS NO FAULTS.  ACCOMPLISHED BITE RESET.  REACCOMPLISHED ZONE TEMP CONT BITE, NO FAULTS FOUND.  RAN RT PACK FOR 20 MINS NO PACK FAULT LIGHTS ILLUMINATED.  ACCOMPLISHED ZONE TEMP CONT BITE TEST.  TEST PASS NO FAULTS, REF B737-800 FIM 21-62 TASK 804.
